‎Aribou, Y., Dimou, H., Kabbaj, S.. (1398). Generalized hyperstability of the cubic functional equation in ultrametric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(02), 97-104.
Y. ‎Aribou; H. Dimou; S. Kabbaj. "Generalized hyperstability of the cubic functional equation in ultrametric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 02, 1398, 97-104.
‎Aribou, Y., Dimou, H., Kabbaj, S.. (1398). 'Generalized hyperstability of the cubic functional equation in ultrametric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(02), pp. 97-104.
‎Aribou, Y., Dimou, H., Kabbaj, S.. Generalized hyperstability of the cubic functional equation in ultrametric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 08(02): 97-104.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.